# SDR AU000386

- Difficulty date: April 20, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gear
- Part number: 256T311702
- Condition: Stripped
- Location: Te Flap Actuator
- Part time: 42,504 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAP DRIVE GEARBOX INPUT GEAR STRIPPED.
